# SDR ASAA2023050343123

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,904 hours, 1,138 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"SPEED TRIM FAIL" LIGHT COMES ON DURING MASTER CAUTION RECALL ON DESCENT. GROUNDED - YES. "ONLY" CHAN A FAULT MSG 22-11186 IN FLI HISTORY ON DFCS. ACCOMP B737-9 IFIM TASK 22-11-00-810-C61 FOR TRIM CMD RESPONSE MONITOR NUISANCE FAULT- TESTS PASS OPS CK OK. NO CURRENT FAULTS.
